MathSciNet Relay Station
MathSciNet bibliographic data
MR1871242 57T30 (55P35 55S20)
Ndombol, Bitjong; Thomas, Jean-Claude On the cohomology algebra of free loop spaces. Topology 41 (2002), no. 1, 85–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement